MAUDE Adverse Event Report: VALENCIA TECHNOLOGIES ECOIN PERIPHERAL NUEROSTIMULATOR

VALENCIA TECHNOLOGIES ECOIN PERIPHERAL NUEROSTIMULATOR
Catalog Number 1011-1422
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 07/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
73 year old female implanted on (b)(6) 2023.At their 2 week healing check, the implanting physician noted a potential infection and patient was prescribed a round of antibiotics (i.E.Clindamycin).On (b)(6) 2023, the patient was seen for their activation appointment.The patient presented with continued signs of infection (i.E.Area was slightly red, and skin around incision was hard).On (b)(6) 2023, patient was cleared for activation by the physician.On 08/16/2023, an update was received that the patient is healed and the incision cleared by the physician.
 
Additional Manufacturer Narrative
On august 25, 2023, vtc received a report that the infection had regressed and the patient was explanted.Vtc received the explant on (b)(6) 2023.The failure analysis team performed visual inspection and ran final device electrical test on the device and found no related issues with the device.The investigation found no issues or use errors to the reported issue.The cause of the infection is not determined.
 
Event or Problem Description
73 year old female implanted on (b)(6) 2023.At their 2 week healing check, the implanting physician noted a potential infection and patient was precribed a round of antibiotics (i.E.Clyndamiacin).On (b)(6) 2023, the patient was seen for their activation appointment.The patient presented with continued signs of infection (i.E.Area was slightly red, and skin around incision was hard).On (b)(6) 2023, patient was cleared for activation by the physician.On (b)(6) 2023, an update was received that the patient is healed and the incision cleared by the physician.

Brand Name
ECOIN PERIPHERAL NUEROSTIMULATOR
Common Device Name
ECOIN
Manufacturer (Section D)
VALENCIA TECHNOLOGIES
28464 westinghouse place
valencia 91355
Manufacturer (Section G)
VALENCIA TECHNOLOGIES
28464 westinghouse place
valencia 91355
Manufacturer Contact
jacquelynn urso-bernick
28464 westinghouse place
valencia 91355
8333264687
MDR Report Key17603891
Report Number3010878085-2023-00007
Device Sequence Number12333172
Product Code QPT
UDI-Device Identifier00860007896903
UDI-Public(01)00860007896903(11)220815(17)230815
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P200036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2023
Device Catalogue Number1011-1422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by Manufacturer07/31/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale